# SDR IPXA2016062905203

- Difficulty date: June 23, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 16,812 hours, 10,743 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Door
- Part number: 2210727135
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 2 ENGINE OTBD T/R FWD LOWER LATCH ACCESS DOOR CRACKED AT FWD HINGE.  R & R ACCESS DOOR IAW SRM 54-04-02.
